# SDR ASAA2018011223148

- Difficulty date: January 12, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 37,333 hours, 11,404 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ILLUMINATION OF CONTROL CABIN ZONE TEMP LIGHT ON MASTER CAUTION RECALL.  LIGHT EXTINGUISHED WHEN MASTER CAUTION SYSTEM IS RESET.  ACFT GROUNDED.  PERFORMED THE PACK/ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-51-00-700-803.  ONE INTERMITTENT FAULT FOUND FOR THE FLT DECK TRIM VALVE. CLEARED THE FAULT AND RETESTED. NO DEFECTS RETURNED AND NO MAINTENANCE HISTORY FOUND ON THIS SYSTEM WITHIN THE PAST 30 DAYS.
